# SDR SWIA200211435

- Difficulty date: November 7, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 9,920 hours, 14,667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION WHEN SELECTED.  HAD TO SELECT DOWNLOCK RELEASE TO SELECT GEAR HANDLE TO THE UP POSITION.  REPLACED LT LANDING GEAR PROXIMITY SWITCH PER EMB 120 32-41-01.  OPS CHECK GOOD.
